Alert archive / Pennsylvania / Excessive Heat Watches in 2016

Excessive Heat Watch 1, NWS Philadelphia/Mount Holly

July 5, 20165 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this excessive heat watch at Jul 5, 2016, 2:55 PM EDT for 5 counties in Pennsylvania; 4 counties in New Jersey; New Castle County, Delaware. It took effect at Jul 7, 2016, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jul 5, 2016, 2:55 PM EDT (18:55 UTC)
In effect from
Jul 7, 2016, 11:00 AM EDT
Expired
Jul 6, 2016, 3:40 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Mercer County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 66 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2016-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2016-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

344 
WWUS71 KPHI 051855
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT TUE JUL 5 2016


DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-060800-
/O.NEW.KPHI.HT.Y.0001.160706T1500Z-160706T2200Z/
/O.NEW.KPHI.EH.A.0001.160707T1500Z-160708T2200Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
255 PM EDT TUE JUL 5 2016

...HEAT ADVISORY IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY...
...EXCESSIVE HEAT WATCH IN EFFECT FROM THURSDAY MORNING THROUGH
FRIDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A HEAT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EDT WEDNESDAY.
AN EXCESSIVE HEAT WATCH HAS ALSO BEEN ISSUED. THIS EXCESSIVE HEAT
WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH FRIDAY
AFTERNOON.

* HEAT INDEX VALUES...HIGH TEMPERATURES IN THE LOW TO MID 90'S
  WEDNESDAY THEN IN THE MID 90'S THURSDAY AND FRIDAY. AFTERNOON
  HEAT INDICIES AROUND 100 DEGREES EACH DAY.

* TIMING... DANGEROUS HEAT IS EXPECTED PRIMARILY IN THE LATE
  MORNING THROUGH THE LATE AFTERNOON HOURS. 

* IMPACTS...HOT AND HUMID CONDITIONS MAY LEAD TO STRAIN ON THOSE
  OUTDOORS IN THE HEAT ALONG WITH SENSITIVE GROUPS SUCH AS THE
  ELDERLY, CHILDREN AND PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HEAT ADVISORY MEANS THAT A PERIOD OF HOT TEMPERATURES IS
EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY
WILL COMBINE TO CREATE A SITUATION IN WHICH HEAT ILLNESSES ARE
POSSIBLE. DRINK PLENTY OF FLUIDS...STAY IN AN AIR-CONDITIONED
ROOM...STAY OUT OF THE SUN...AND CHECK UP ON RELATIVES AND
NEIGHBORS.

   TAKE EXTRA PRECAUTIONS...IF YOU WORK OR SPEND TIME OUTSIDE.
WHEN POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO EARLY MORNING
OR EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING WHEN
POSSIBLE AND DRINK PLENTY OF WATER.

   TO REDUCE RISK DURING OUTDOOR WORK...THE OCCUPATIONAL SAFETY
AND HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST
BREAKS IN SHADED OR AIR CONDITIONED ENVIRONMENTS. ANYONE OVERCOME
BY HEAT SHOULD BE MOVED TO A COOL AND SHADED LOCATION.   HEAT
STROKE IS AN EMERGENCY...CALL 9 1 1.

AN EXCESSIVE HEAT WATCH MEANS THAT A PROLONGED PERIOD OF HOT
TEMPERATURES IS EXPECTED. THE COMBINATION OF HOT TEMPERATURES AND
HIGH HUMIDITY WILL COMBINE TO CREATE A DANGEROUS SITUATION IN
WHICH HEAT ILLNESSES ARE POSSIBLE. 

&&

$$

GAINES
1 follow-up statement
422 
WWUS71 KPHI 060740
NPWPHI

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
340 AM EDT WED JUL 6 2016

DEZ001-NJZ015-017>019-PAZ070-071-102-104-106-062100-
/O.UPG.KPHI.HT.Y.0001.160706T1500Z-160706T2200Z/
/O.NEW.KPHI.EH.W.0001.160706T1500Z-160708T2200Z/
/O.UPG.KPHI.EH.A.0001.160707T1500Z-160708T2200Z/
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-EASTERN CHESTER-EASTERN MONTGOMERY-
LOWER BUCKS-
INCLUDING THE CITIES OF...WILMINGTON...TRENTON...GLASSBORO...
CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA...
PHILADELPHIA...WEST CHESTER...KENNETT SQUARE...NORRISTOWN...
LANSDALE...MORRISVILLE...DOYLESTOWN
340 AM EDT WED JUL 6 2016

...EXCESSIVE HEAT WARNING IN EFFECT FROM 11 AM THIS MORNING TO 6
PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED AN
EXCESSIVE HEAT WARNING. IT IS IN EFFECT FROM 1100 AM THIS MORNING
UNTIL 600 PM FRIDAY. THE HEAT ADVISORY AND THE EXCESSIVE HEAT
WATCH ARE NO LONGER IN EFFECT.

* TEMPERATURES...HIGHS IN THE LOWER AND MIDDLE 90S TODAY...AND IN
  THE MIDDLE 90S ON THURSDAY AND FRIDAY. LOWS MAINLY IN THE 70S
  TONIGHT AND THURSDAY NIGHT.

* HEAT INDEX VALUES...AROUND 100 DURING THE AFTERNOON HOURS
  TODAY...THURSDAY AND FRIDAY.

* IMPACTS...THE HOT AND HUMID CONDITIONS MAY LEAD TO HEAT RELATED
  HEALTH ISSUES...ESPECIALLY AMONG THE ELDERLY AND THOSE ALREADY
  IN POOR HEALTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. WHEN
POSSIBLE...RESCHEDULE STRENUOUS ACTIVITIES TO THE EARLY MORNING OR
LATE EVENING. KNOW THE SIGNS AND SYMPTOMS OF HEAT EXHAUSTION AND
HEAT STROKE. WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING AND
DRINK PLENTY OF WATER.

TO REDUCE RISK DURING OUTDOOR WORK THE OCCUPATIONAL SAFETY AND
HEALTH ADMINISTRATION RECOMMENDS SCHEDULING FREQUENT REST BREAKS
IN A SHADED OR AIR CONDITIONED ENVIRONMENT. ANYONE OVERCOME BY
HEAT SHOULD BE MOVED TO A COOL LOCATION. HEAT STROKE IS AN
EMERGENCY...CALL 9 1 1.

AN EXCESSIVE HEAT WARNING MEANS THAT A PROLONGED PERIOD OF
DANGEROUSLY HOT TEMPERATURES WILL OCCUR. THE COMBINATION OF HOT
TEMPERATURES AND HIGH HUMIDITY WILL CREATE A HAZARDOUS SITUATION
IN WHICH HEAT RELATED ILLNESSES ARE LIKELY. DRINK PLENTY OF
FLUIDS...STAY IN AN AIR-CONDITIONED ROOM...STAY OUT OF THE SUN AND
CHECK ON ELDERLY RELATIVES AND NEIGHBORS.

YOUNG CHILDREN AND PETS SHOULD NEVER BE LEFT UNATTENDED IN A
VEHICLE UNDER ANY CIRCUMSTANCE. THIS IS ESPECIALLY TRUE DURING HOT
WEATHER WHEN A CAR'S INTERIOR CAN REACH LETHAL TEMPERATURES IN A
MATTER OF MINUTES.

KEEP PETS IN A COOL ENVIRONMENT AND PROVIDE THEM WITH PLENTY OF
WATER.

&&

$$

IOVINO

What forecasters said that day

The local office's own words before this excessive heat watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this excessive heat watch went out at Jul 5, 9:18 AM EDT, 5 hours 37 minutes earlier.

Area forecast discussion, Jul 5, 9:18 AM EDT, 5 hours 37 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
918 AM EDT TUE JUL 5 2016

.SYNOPSIS...
A frontal boundary will pass through the area today as an area of
low pressure moves offshore. This front will then return northward
as a warm front Wednesday. A surface trough is expected to develop
across the east coast Wednesday and remain in place through
Friday. A backdoor front may sink across the area Friday, before
another cold front moves through the area late Saturday as an area
of low pressure moves north of the area.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
We have cancelled the remainder of the flash flood watch as the
area of rain has now moved off shore.

With rain off shore, and low clouds already breaking up across
Delmarva, adjusted sky and PoPs to match current trends.

A few models continue to depict convective development again this
afternoon. Agree with the previous shift that given the dry air
advection, any precip this afternoon should be quite limited in
coverage. However, will reevaluate once the 12Z runs come in.

A southwest wind up to 10 mph early this morning is expected to
become west to northwest for the balance of the day. Speeds should
increase to 8 to 12 mph with gusts near 20 mph, especially in the
central and southern parts of our forecast area.

The developing sunshine is expected to cause temperatures to rise
into the upper 80s in much of our region for this afternoon. A few
spots may hit 90.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
High pressure is expected to build into our region from the west
and southwest for tonight. We are anticipating a mostly clear sky
and a light wind.

Overnight lows should drop only into the upper 60s and lower 70s
at most locations. Conditions will remain humid and there may be
some patchy fog late tonight, especially where heavy rain falls
early this morning.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
On Wednesday, whatever remnants of the the washed out frontal
boundary will likely lift back northward as a warm front.
Meanwhile, a lee side trough is expected to develop along the east
coast Wednesday and remain in place through Friday. Slight ridging
aloft develops through the end of the week as well, which will
allow thicknesses to increase across the area. 925 mb temperatures
increase to the mid 20s through the middle and end of the week.
All of this is indicating a period of very hot conditions with
high temperatures reaching into the 90s for Wednesday through
Saturday across much of the area. With dewpoints in the 60s and
70s across the area, heat indexes are expected to reach the
mid/upper 90s to near 100 degrees for much of the area.

For Wednesday into Thursday, a couple of short wave/vorticity
impulses are forecast to move across the area. With the heat and
humidity, these could help spark off some isolated/scattered
showers and thunderstorms across the area.

On Friday, a backdoor front may dip down into the area from the
north. If this happens, it could keep temperatures suppressed for
some areas. Another short wave/vorticity impulse is expected on
Friday, which could interact with the lee side trough in place
across the area and the potential backdoor front. This could again
lead to scattered showers and thunderstorms during the day and
evening Friday.

Saturday is expected to be another hot and humid day, before a
cool front finally crosses the area as low pressure passes to our
north. Another round of possible showers and thunderstorms are
expected for a portion of the area during the day saturday as the
front moves into the area.

Slight cooler conditions, closer to normal, are expected Sunday
into Monday as northwest winds develop Sunday behind the frontal
boundary, and high pressure builds across the area Monday. We
should be precipitation free Sunday into Monday.

&&

.AVIATION /13Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Low clouds will continue to break up and lift through 18Z, with
all TAF sites expected to return to VFR by then. The cloud cover
is forecast to go scattered for this afternoon with a mostly clear
sky expected for tonight. Some visibility restrictions may develop
late tonight in fog and haze.

The wind should settle into the west and northwest at 8 to 12
knots for much of today. Gusts of 15 to 20 knots are possible,
especially from KRDG, KPNE and KPHL southward. The wind is
anticipated to become light and variable for tonight.

OUTLOOK...
Wednesday-Saturday...Generally VFR. A chance of showers and
thunderstorms each day as several disturbances aloft move across
the area. Where showers/thunderstorms occur, lower conditions will
likely develop.

&&

.MARINE...
Weak low pressure is forecast to track along the coast of
southern New England this morning before moving out to sea this
afternoon. High pressure is expected to build into our region from
the west and southwest for tonight.

The wind direction on the coastal waters of New Jersey and
Delaware is expected to favor the southwest for today and early
tonight before becoming west to northwest late tonight. Speeds
should remain less than 15 knots. Wave heights on our ocean waters
are forecast to be 2 to 4 feet. Wave heights should be 2 feet or
less on Delaware Bay.

OUTLOOK...
Wednesday-Saturday...Sub-Small Craft Advisory conditions expected
Wednesday through Saturday. Winds will begin to increase later on
Saturday behind a cold frontal passage. There is a chance for
thunderstorms each day Wednesday through Saturday. A few of these
storms could produce locally higher winds and seas.

RIP CURRENTS:
We will carry a low risk for the development of dangerous rip
currents for today. The wind direction should favor the southwest.
We are anticipating a 3 foot southerly swell with a 6 second
period.

The probable risk for the development of dangerous rip currents
on Wednesday is also low.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Robertson
Near Term...Iovino/Johnson
Short Term...Iovino
Long Term...Robertson
Aviation...Iovino/Johnson/Robertson
Marine...Iovino/Robertson
Hazardous weather outlook, Jul 5, 9:47 AM EDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
947 AM EDT TUE JUL 5 2016

NJZ001-PAZ054-055-061400-
SUSSEX-CARBON-MONROE-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID 90S
EACH AFTERNOON FROM WEDNESDAY THROUGH SATURDAY, EXCEPT IN THE
HIGHER TERRAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007>010-PAZ060>062-061400-
WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY AND EAST CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID TO
UPPER 90S EACH AFTERNOON FROM WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001-002-MDZ008-012-015-NJZ012-013-015>023-027-PAZ070-071-101>106-
061400-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-MIDDLESEX-WESTERN MONMOUTH-
MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON-DELAWARE-
PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

A HEAT WAVE IS LIKELY FROM WEDNESDAY THROUGH SATURDAY. THE
HIGHEST HEAT INDEX VALUES ARE CURRENTLY FORECAST TO BE IN THE
UPPER 90S TO AROUND 100 ON THURSDAY, FRIDAY AND SATURDAY. OUR
URBAN CENTERS ARE PARTICULARLY SUSCEPTIBLE TO MULTIPLE DAYS OF
EXCESSIVE HEAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ019-020-061400-
INLAND SUSSEX-TALBOT-CAROLINE-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

HEAT INDEX VALUES ARE CURRENTLY FORECAST TO REACH THE MID TO
UPPER 90S EACH AFTERNOON FROM WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-024>026-061400-
EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-061400-
DELAWARE BEACHES-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-061400-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
947 AM EDT TUE JUL 5 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:24 AM EDTSpecial Weather StatementPHIBerks, Bucks, Montgomery51 min
Jul 5, 2:55 PM EDTHeat AdvisoryPHIBucks, Chester, Delaware, Montgomery, Philadelphia13 hr
Jul 5, 12:51 AM EDTSpecial Weather StatementPHICumberland39 min
Jul 5, 3:23 AM EDTSpecial Weather StatementPHICumberland37 min
Jul 5, 3:26 AM EDTSpecial Weather StatementPHICumberland49 min
Jul 5, 3:41 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more6 hr
Jul 5, 2:36 AM EDTSpecial Weather StatementPHIKent54 min

Nearby

Excessive Heat Watches in Pennsylvania, 2016Excessive Heat Watches in New Jersey, 2016Excessive Heat Watches in Delaware, 2016Every excessive heat watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.